# SDR MVH0064279

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 365A31177120
- Condition: Corroded
- Location: M/R Blade
- Part time: 2,465 hours
- Component: 365A31001202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BLADE PINS SN'S M10720, M9864, M10730, M10306, M10171, M10137, 8044, M9266  DUE TO CORROSION.  INSTALLED NEW PINS SN'S M3081, M3020, M3023, M3024, M3025, M3039, M3187, M3227.
